# SDR AU990458

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A1A
- Propeller: Hartzl HCE3YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D32612
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED IN THREADS OF GREASE NIPPLE HOLE.
